I am taking lamisil for a toenail fungus. I recently temporarily lost the sight in my right after a bout of dirreaha, I was seen in the ER and admitted into the hospital for further testing, however the no difinitive reason was found. The doctor suggested that lamisil might have been a contributing factor.
I realize this answer is very, very late but may be helpful to someone in future.
Yes, Lamisil (terbinafine) can cause ocular side effects.
Ocular side effects have included visual disturbance (1.1%). Changes in the ocular lens and retina have been reported; however, the clinical significance is unknown. Dyschromatopsia, whereby the patient reported a greenish hue in her vision, and photopsia have occurred in a patient after three weeks of therapy. This problem resolved within 1 week of discontinuing the drug. Reduced visual acuity and visual field defect have been reported during postmarketing experience.
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 1 answer
Posted 13 Oct 2014 • 1 answer
Posted 13 Mar 2015 • 2 answers
Posted 26 Aug 2015 • 0 answers
Posted 5 Dec 2015 • 4 answers